Gardasil & Hair Loss

Hair Loss Advance

May 2, 2009

Most people have heard of HPV and how bad of a problem it is. Pretty much, people who have HPV can suffer from a lot of problems. In fact, people can have things like genital warts and cancer of the cervix because of HPV. However, the bad news does not stop there. The truth of the matter is that HPV can cause hair loss. So how can you stop HPV from affecting you? Well, one good way is by using Gardasil. Since Gardasil works against HPV, in a way, Gardasil and hair loss are opposites. You see, by taking Gardasil, you could be helping yourself avoid hair loss that would be caused by HPV.

Today HPV vaccines are given to help prevent things like genital warts and, of course, cervical cancer. This kind of problem can affect both women and young girls. However, before you can decide if Gardasil is right for you, you need to talk to your doctor. He is the only one that can tell you if this is a medication that you need to be taking. Also be sure to talk to your doctor about your hair loss and see if your HPV is the cause of it. If it is, then see if Gardasil may be able to help stop hair loss from happening. Your doctor should be able to answer these questions.

When you go to see your doctor about Gardasil, be sure to tell your doctor if you are talking any other medications, as some medications could interact the wrong way with Gardasil. Although Gardasil is not a cure for HPV, it can help to prevent it if done before the onset of HPV.  People should also remember that Gardasil is not going to make hair grow back, nor will it work to fight off hair loss persay. It may help your hair loss from happening by simply removing the cause of your hair loss. However, since Gardasil is not made to help fight off hair loss, some people are not going to notice any changes at all.

While taking Gardasil you should tell your doctor if you have any kind of funny side effects that occur while taking it. This goes double for recurring side effects, because these could be signs of the onset of other health problems. Gardasil is not for everyone, and some people will be unable to take it. Talk to your doctor to see what the requirements are to take Gardasil. Since it is a persecution (love this typo)  drug, you will not be able to take Gardasil without first talking to your doctor.

Hair loss affects everyone, and this includes women. If HPV is the cause of your hair loss, then Gardasil could help. Different side effects are likely to occur, and other serious health problems could develop from the use of Gardasil. The most common types off side effects are normally mild. Remember that Gardasil is not going to work for everyone when it comes to fighting hair loss. After all, if HPV is not the cause of your hair loss, then you are not going to notice any results from Gardasil in the form of hair loss help.

Comment from Leslie

Flabbergasted – any comment I would say here would be inappropriate.

Ignorance. Who is this person/people?

PG

Author: Leslie Carol Botha

Author, publisher, radio talk show host and internationally recognized expert on women's hormone cycles. Social/political activist on Gardasil the HPV vaccine for adolescent girls. Co-author of "Understanding Your Mood, Mind and Hormone Cycle." Honorary advisory board member for the Foundation for the Study of Cycles and member of the Society for Menstrual Cycle Research.